CSpace
Boundary Stability Criterion for a Nonlinear Axially Moving Beam
Cheng, Yi1; Wu, Yuhu2,3; Guo, Bao-Zhu4,5
2022-11-01
Source PublicationIEEE TRANSACTIONS ON AUTOMATIC CONTROL
ISSN0018-9286
Volume67Issue:11Pages:5714-5729
AbstractThis article deals with, in the framework of absolute stability, boundary stabilization for a nonlinear axially moving beam under boundary velocity feedback controls. The nonlinear boundary control that satisfies a slope-sector condition covering many types of nonlinear control schemes is a negative feedback of the transverse velocity at the right eyelet of the moving beam. Under the nonlinear control scheme, the well-posedness of the nonlinear partial differential equation, which depends continuously on the initial value is investigated by means of the Faedo-Galerkin approximation and priori estimates. By exploiting the integral-type multiplier method, the exponential stability of the closed-loop system is established, where a novel energy like function is constructed. The numerical simulation examples using the finite element method are presented to illustrate the effectiveness of the established criterion of the controller.
KeywordMathematical models Stability criteria Structural beams Vibrations Strain Numerical stability Feedback control Absolute stabilization axially moving beam boundary control exponential stability
DOI10.1109/TAC.2021.3124754
Indexed BySCI
Language英语
Funding ProjectNational Natural Science Foundation of China[61773090] ; National Natural Science Foundation of China[62173062] ; National Natural Science Foundation of China[12131008]
WOS Research AreaAutomation & Control Systems ; Engineering
WOS SubjectAutomation & Control Systems ; Engineering, Electrical & Electronic
WOS IDWOS:000873894800006
PublisherIEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/60790
Collection中国科学院数学与系统科学研究院
Corresponding AuthorWu, Yuhu
Affiliation1.Bohai Univ, Sch Math Sci, Jinzhou 121013, Peoples R China
2.Dalian Univ Technol, Key Lab Intelligent Control & Optimizat Ind Equip, Minist Educ, Dalian 116024, Peoples R China
3.Dalian Univ Technol, Sch Control Sci & Engn, Dalian 116024, Peoples R China
4.North China Elect Power Univ, Sch Math & Phys, Beijing 102206, Peoples R China
5.Acad Sinica, Acad Math & Syst Sci, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Cheng, Yi,Wu, Yuhu,Guo, Bao-Zhu. Boundary Stability Criterion for a Nonlinear Axially Moving Beam[J]. IEEE TRANSACTIONS ON AUTOMATIC CONTROL,2022,67(11):5714-5729.
APA Cheng, Yi,Wu, Yuhu,&Guo, Bao-Zhu.(2022).Boundary Stability Criterion for a Nonlinear Axially Moving Beam.IEEE TRANSACTIONS ON AUTOMATIC CONTROL,67(11),5714-5729.
MLA Cheng, Yi,et al."Boundary Stability Criterion for a Nonlinear Axially Moving Beam".IEEE TRANSACTIONS ON AUTOMATIC CONTROL 67.11(2022):5714-5729.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Cheng, Yi]'s Articles
[Wu, Yuhu]'s Articles
[Guo, Bao-Zhu]'s Articles
Baidu academic
Similar articles in Baidu academic
[Cheng, Yi]'s Articles
[Wu, Yuhu]'s Articles
[Guo, Bao-Zhu]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Cheng, Yi]'s Articles
[Wu, Yuhu]'s Articles
[Guo, Bao-Zhu]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.